MathSciNet Relay Station
MathSciNet bibliographic data
MR2187877 (2006g:34171) 34K20 (34K40 93C23 93D05)
He, Yong; Wang, Qing-Guo; Lin, Chong; Wu, Min Augmented Lyapunov functional and delay-dependent stability criteria for neutral systems. Internat. J. Robust Nonlinear Control 15 (2005), no. 18, 923–933.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement